# SDR VNAA2010022600011

- Difficulty date: February 22, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 14,240 hours, 14,874 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 4135289
- Condition: Damaged
- Location: Fuselage
- Part time: 11,384 hours, 11,896 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON APPROACH TO MYR.  AIRCRAFT LANDED IN MYR WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE RADOME AND REPAIRED DAMAGE TO THE LT HORIZONTAL STABILIZER TIP, LT NOSE LANDING GEAR DOOR, LT AFT FUSELAGE AND TAIL CONE.  ALSO, A BURNT STATIC WICK WAS REMOVED AND REPLACED AND THE WINDSHIELD WIPER ARMS WERE DEMAGNETIZED.  CHECKS WERE PERFORMED.  WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUAL, AIRCRAFT STRUCTURAL REPAIR MANUAL AND VENDOR DOCUMENTATION.  AIRCRAFT WAS RELEASED FOR SERVICE.
